Differential and Integral Equations

On a degenerate scalar conservation law with general boundary condition

Kaouther Ammar and Petra Wittbold

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study a degenerate scalar conservation law on a bounded domain with non homogeneous boundary condition: $b(v)_t + \mbox{div } \Phi(v)=f $ on $Q:= (0,T) \times \Omega$, $v(0,\cdot)=v_0$ on $\Omega$ and $v=a$ on the boundary $(0,T) \times \partial \Omega$. The function $b$ is assumed to be continuous nondecreasing and to verify the normalization condition $b(0)=0.$ Existence and uniqueness of a renormalized entropy solution is established for any $\Phi \in C({{\mathbb R}};{{\mathbb R}}^N)$, $v_0\in L^\infty(\Omega)$, $f \in L^\infty(Q)$, and boundary data $a\in L^\infty(\Sigma).$

Article information

Source
Differential Integral Equations, Volume 21, Number 3-4 (2008), 363-386.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356038785

Mathematical Reviews number (MathSciNet)
MR2484014

Zentralblatt MATH identifier
1224.35061

Subjects
Primary: 35L65: Conservation laws
Secondary: 35D30: Weak solutions 35F30: Boundary value problems for nonlinear first-order equations

Citation

Ammar, Kaouther; Wittbold, Petra. On a degenerate scalar conservation law with general boundary condition. Differential Integral Equations 21 (2008), no. 3-4, 363--386. https://projecteuclid.org/euclid.die/1356038785


Export citation